# SDR HEEA087261

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,896 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Tarsyn
- Part number: 4020936904
- Part serial: 96071575
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT ERECT PROPERLY. REPLACED WITH SERVICEABLE PART.
